# SDR DALA2025051903823

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 37,537 hours, 14,489 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0967596) LOWER VAPOR BARRIER UPPER ATTACH ANGLE IS DAMAGED AT STA 663 RBL 13 WL 168. REMOVED LOWER VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 RBL 5-RBL 16 AND INSTALLED REPAIR ANGELS IAW B737 SRM 57-10-10-2R REPAIR 5.
